# SDR AALA201705199033

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 96,063 hours, 15,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS MISSING IN THE FORWARD GALLEY, AFT WALL, CENTER RIGHT SEAT.  INSTALLED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
